Steroids Forum

Anabolic Steroids and Bodybuilding Online Board


Need To Lose BF

Share
avatar
jrtlover

Posts : 34
Karma : 38
Join date : 2016-04-19

Re: Need To Lose BF

Post by jrtlover on Sat May 21, 2016 4:38 am

AWESOME info C. I think it's depression related and possibly physiological as well. I'm doing more blood tests next week and seeing 2 doctors. SO hopefully we can get to the bottom of it.
THANK YOU!
avatar
Dr. Steroids
Admin

Posts : 201
Karma : 320
Join date : 2013-03-18
Location : Adrenaline Alley

Re: Need To Lose BF

Post by Dr. Steroids on Sat May 21, 2016 5:29 am

cschulze, how has your dieting been coming along??? Did those suggestions help at all???


_________________
All about steroids and bodybuilding blog


If I want to add flavor to my cooking. . . . . . . I just burn it

There is NO such thing as over training just under EATING. ~ Trey Brewer
avatar
LittleMack

Posts : 2
Karma : 2
Join date : 2016-05-21

Re: Need To Lose BF

Post by LittleMack on Sat May 21, 2016 6:20 am

How goes the fat loss cschulze? Any luck? Also, are you on any other meds like antidepressants or lithium for the bipolar disorder? Some of those drugs can make it hard to lose weight. I feel your guys pain though..hahaha... I do the low carb diet for fat loss and even with a couple of carb up meals during the week I still get cranky with low energy. Oh the fun of dieting...hahaha
avatar
cschulze

Posts : 25
Karma : 27
Join date : 2016-01-14

Re: Need To Lose BF

Post by cschulze on Sat May 21, 2016 7:09 am

Dr. Steroids wrote:cschulze, how has your dieting been coming along??? Did those suggestions help at all???

Well, I have lost 2lbs to date. Doing 45 mins cardio 4x/wk at 70%MHR.
I am eating high fiber carbs in first half of day, high fiber veggies last half.

Thinking about adding 20 mins cardio M & W post w/o.

Looks like things are finally moving in right direction!

C


_________________
"He who does not punish evil, commands it to be done." Leonardo da Vinci
avatar
cschulze

Posts : 25
Karma : 27
Join date : 2016-01-14

Re: Need To Lose BF

Post by cschulze on Sat May 21, 2016 8:07 am

LittleMack wrote:How goes the fat loss cschulze? Any luck? Also, are you on any other meds like antidepressants or lithium for the bipolar disorder? Some of those drugs can make it hard to lose weight. I feel your guys pain though..hahaha... I do the low carb diet for fat loss and even with a couple of carb up meals during the week I still get cranky with low energy. Oh the fun of dieting...hahaha

Well, I take Seroquel, which is def better than Risperdal. That WILL make you fat! So, I don't think it is my meds. Probably high stress life and pissy thyroid.

Going to see endocrinilogist the 28th.

C


_________________
"He who does not punish evil, commands it to be done." Leonardo da Vinci

Sponsored content

Re: Need To Lose BF

Post by Sponsored content


    Current date/time is Fri Apr 28, 2017 9:08 am